Article

Doxycycline induced generalized bullous fixed drug eruption e A case report

Selvaraj Nitya1★, Kameswari Deepa1, Adhimoolam Mangaiarkkarasi1, Kaliaperumal Karthikeyan2★ Corresponding author

  1. 1Department of Pharmacology, Sri Manakula Vinayagar Medical College and Hospital, Puducherry 605107, INDIA.
  2. 2Department of Dermatology, Sri Manakula Vinayagar Medical College and Hospital, Puducherry 605107, INDIA.

CORRESPONDENCE

Selvaraj Nitya

Department of Pharmacology, Sri Manakula Vinayagar Medical College and Hospital, Puducherry 605107, INDIA.

drnityapharm@gmail.com

Received: 29-10-2013; Revised: 03-12-2013; Accepted: 25-12-2013.

Volume 5, Issue 4 · pp. 195–196 · PUBLISHED · DOI: 10.1016/j.jyp.2013.12.001

View on JYP original site ↗

ABSTRACT

Adverse drug reactions are a major hazard of modern medicine. Fixed drug eruption, which is a cutaneous adverse drug reaction, is commonly seen with antimicrobials and analgesics. Here we report 37- year-old female with bullous fixed drug eruptions due to doxycycline administration.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Nitya, S., Deepa, K., Mangaiarkkarasi, A., & Karthikeyan, K. (). Doxycycline induced generalized bullous fixed drug eruption e A case report. Journal of Young Pharmacists, 5(4), 195–196. https://doi.org/10.1016/j.jyp.2013.12.001